Feeling quite weak

Hi ... I'm on my 6th week of thyroid s. ... and gradually I've got to 2 grains split doses one at 7.30 am the other at 4.30 pm ..but the last 2 days I've felt weak and no energy .. .yawning my head off at 9.30pm! I'm also on iron pills for 3 months .. I take that at bed time ....don't know what to do?....I'm due blood test 5th March but it won't show a proper reading will it as I'm still working my way up to optimise my medz. ....Please help

1 Reply

  • That's more or less what happened to me on thyroid S... I got more and more tired.

    Eventually I decided I was better off on the synthetics so I took them again for a year. Then I decided to try again.... And found I do really well with both Thiroyd and Nature throid. But not at well with thyroid S and Erfa.

    I know of someone else who has the same problem. We think its the fillers. Both thyroid S and Etfa are manufactured to have a longer shelf life and your body has to one more processing step to get to use them.

    Maybe worth getting a test see where your levels Re and then perhaps consider another brand..... ( not erfa)...

    g. Xx

You may also like...